U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 25-year-old female asked:

Flying on a plane tomorrow been taking aspirin 3 days have sacroilliac fracture trochanteric hip bursitis and risk of dvt what will help me?

4 doctor answers5 doctors weighed in
Dr. Albert Malvehy
Phlebology 21 years experience
A few things: Medical grade compression stockings available at any medical supply store, frequent walking and stretching, plenty of water, avoiding alcohol and caffeine (to stay hydrated).
Dr. Neil Halin
Radiology 39 years experience
It will help: Make sure to stay well hydrated and walk around on the plane. The worst thing is to sit still, drink alcohol and get dehydrated.
Dr. J mark Rheudasil
Vascular Surgery 38 years experience
several options: Aspirin, stay hydrated (not alcohol ) and a mild compression stocking. Get up and walk around every hour or two. Blood thinners can be used if your DVT risk is thought to be higher.
Dr. George Klauber
Specializes in Pediatric Urology
Short notice: Trochanteric bursitis usually responds to injection of steroid + local anesthetic providing almost instant relief. Otherwise dr. Halin has given excellent advice regarding hydration and movement to reduce risk of dvt. Bon voyage ; good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 3, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.